Alert archive / North Carolina / River Flood Warnings in 2017
River Flood Warning 5, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this river flood warning at Apr 25, 2017, 6:38 AM EDT for Pitt County, North Carolina. It was in force for 28 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2017, 6:38 AM EDT (10:38 UTC)
- Expired
- Apr 26, 2017, 10:13 AM EDT
- In force
- 28 hr
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pitt County, NC
The radar
The Morehead City radar (KMHX), 92 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
673
WGUS42 KMHX 251038
FLWMHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
638 AM EDT Tue Apr 25 2017
...The National Weather Service in Newport has issued a Flood Warning
for the following rivers in North Carolina...
Chicod Creek Near Simpson affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Caution is urged when walking near riverbanks. Flood waters will
weaken the banks making them dangerous.
A followup product will be issued by the National Weather Service a
little later.
&&
NCC147-261038-
/O.NEW.KMHX.FL.W.0005.170425T1038Z-000000T0000Z/
/SIMN7.1.ER.170425T1030Z.170425T1056Z.000000T0000Z.NO/
638 AM EDT Tue Apr 25 2017
The National Weather Service in Newport has issued a
* Flood Warning for
The Chicod Creek Near Simpson.
* until further notice...or until the warning is cancelled.
* At 5 AM Tuesday the stage was 9.6 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by this morning and continue to
rise this morning. Additional rises are possible thereafter.
* Impact...At 10.0 feet...Flooding of low lying areas adjacent to
Mobleys Bridge Road.
&&
LAT...LON 3559 7723 3558 7720 3557 7721 3554 7720
3551 7722 3550 7729 3556 773
$$5 follow-up statements
354
WGUS82 KMHX 251043
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
643 AM EDT Tue Apr 25 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Chicod Creek Near Simpson affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-261043-
/O.CON.KMHX.FL.W.0005.000000T0000Z-000000T0000Z/
/SIMN7.1.ER.170425T1030Z.170425T1056Z.000000T0000Z.NO/
643 AM EDT Tue Apr 25 2017
The Flood Warning continues for
The Chicod Creek Near Simpson.
* until further notice.
* At 5 AM Tuesday the stage was 9.6 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by this morning . Additional rises are
possible thereafter.
* Impact...At 10.0 feet...Flooding of low lying areas adjacent to
Mobleys Bridge Road.
&&
Fld Observed Forecast 8AM
Location Stg Stg Day Time Wed Thu Fri
LAT...LON 3559 7723 3558 7720 3557 7721 3554 7720
3551 7722 3550 7729 3556 7732
$$539
WGUS82 KMHX 251425
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1025 AM EDT Tue Apr 25 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Chicod Creek Near Simpson affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-261425-
/O.CON.KMHX.FL.W.0005.000000T0000Z-000000T0000Z/
/SIMN7.1.ER.170425T1045Z.170425T1656Z.000000T0000Z.NO/
1025 AM EDT Tue Apr 25 2017
The Flood Warning continues for
The Chicod Creek Near Simpson.
* until further notice.
* At 9 AM Tuesday the stage was 10.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue rising to near 13.0 feet by this
afternoon. Additional rises may be possible thereafter.
* Impact...At 14.0 feet...Moderate flooding. Water will overflow the
bridges on Mobleys Bridge Rd, Grimesland Bridge Rd, JC Galloway Rd,
and Blackjack-Simpson Rd. Also, parts of Boyds Road will flood.
Residents of Majettes Mobile Home Park may need to move property to
higher ground.
&&
LAT...LON 3559 7723 3558 7720 3557 7721 3554 7720
3551 7722 3550 7729 3556 7732
$$570
WGUS82 KMHX 260200
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1000 PM EDT Tue Apr 25 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Chicod Creek Near Simpson affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-270200-
/O.CON.KMHX.FL.W.0005.000000T0000Z-000000T0000Z/
/SIMN7.1.ER.170425T1045Z.170425T1830Z.000000T0000Z.NO/
1000 PM EDT Tue Apr 25 2017
The Flood Warning continues for
The Chicod Creek Near Simpson.
* until further notice.
* At 9 PM Tuesday the stage was 11.1 feet.
* Minor flooding is occurring and N/A flooding is forecast.
* Flood stage is 10.0 feet.
* Impact...At 12.0 feet...Water begins to run over Mobleys Bridge Road
near the bridge.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Wed Thu Fri
LAT...LON 3559 7723 3558 7720 3557 7721 3554 7720
3551 7722 3550 7729 3556 7732
$$845
WGUS82 KMHX 260209 CCA
FLSMHX
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1000 PM EDT Tue Apr 25 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Chicod Creek Near Simpson affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-270200-
/O.COR.KMHX.FL.W.0005.000000T0000Z-000000T0000Z/
/SIMN7.1.ER.170425T1045Z.170425T1830Z.000000T0000Z.NO/
1000 PM EDT Tue Apr 25 2017
The Flood Warning continues for
The Chicod Creek Near Simpson.
* until further notice.
* At 9 PM Tuesday the stage was 11.1 feet.
* Minor flooding is occurring.
* Flood stage is 10.0 feet.
* Impact...At 12.0 feet...Water begins to run over Mobleys Bridge Road
near the bridge.
&&
LAT...LON 3559 7723 3558 7720 3557 7721 3554 7720
3551 7722 3550 7729 3556 7732
$$067
WGUS82 KMHX 261413
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1013 AM EDT Wed Apr 26 2017
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Chicod Creek Near Simpson affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-261443-
/O.CAN.KMHX.FL.W.0005.000000T0000Z-170426T1413Z/
/SIMN7.1.ER.170425T1045Z.170425T1830Z.170426T1337Z.NO/
1013 AM EDT Wed Apr 26 2017
The Flood Warning is cancelled for
The Chicod Creek Near Simpson.
* At 10 AM Wednesday the stage was just below 10.0 feet and falling.
* Flood stage is 10.0 feet.
* Impact...At 10.0 feet...Flooding of low lying areas adjacent to
Mobleys Bridge Road.
&&
LAT...LON 3559 7723 3558 7720 3557 7721 3554 7720
3551 7722 3550 7729 3556 7732
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this river flood warning went out at Apr 25, 4:00 AM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 25, 4:00 AM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
400 AM EDT Tue Apr 25 2017
.SYNOPSIS...
A complex low pressure system will continue to impact Eastern
North Carolina today then move northeast away from the region
tonight. High pressure in the central Atlantic will build in
Wednesday through the weekend bringing above normal temperatures
and below normal rain chances. A cold front will approach from
the west Monday.
&&
.NEAR TERM /TODAY/...
As of 4 AM Tue...Latest analysis shows two sfc lows, main low
off ILM and the secondary low btwn Hatteras and Lookout...with
the upper low over SC. Low becomes vertically stacked today and
lifts across Eastern NC. Latest radar imagery shows widespread
moderate to heavy rainfall across ENC early this morning, with
heaviest band now extending from Greene county into central
Carteret county averaging about 1-1.5"/hour. High res models
continue to show precip tapering off from SW to NE over the next
few hours...with the focus shifting towards the Outer Banks and
Albemarle Sound region. Flash Flood Watch continues through
early this morning. Flash Flood Warnings continue for the next
few hours, for the SW portions of the area as moderate to heavy
rainfall continues over locations that have seen 2-5" of
rainfall in the last 24 hours. While deepest moisture slides off
the coast early today, scattered showers and isolated
thunderstorms through the day as the stacked low tracks
overhead. Steep mid level lapse rates and cold temps aloft could
result in some small hail. Winds are now peaking, and should be
diminishing quickly after sunrise this morning. Wind advisory
continues for the Outer Banks through early this morning, and
have seen gusts 45-50 mph. Low level thickness values and 850mb
temps support highs in the low/mid 70s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
As of 255 AM Tue...Stacked low will lift off to the NNE
tonight, with shower chances tapering off. Think winds will stay
up overnight to inhibit fog development, but could see
increasing low stratus develop late. Mild overnight with lows in
the upper 50s/low 60s.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 230 AM Tue...Surface high pres over the Atlantic combined
with ridging aloft will lead to warm and mainly dry weather
through the weekend. Increasingly moist airmass may lead to some
isold aftn and evening TSRA along the sea breeze inland from
time to time but most locations will see no rain. Highs on Wed
will be in the mid 70s to lower 80s then warm to 85 to 90 inland
and upper 70s to lower 80s beaches Thu through Mon. Lows will
be mostly in the 60s with some lower 70s closer to the coast. A
cold front will approach from the W Mon but looks like bulk of
the day will remain rain free.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
Short Term /Through Tonight/...
As of 255 AM Tue...Widespread sub-VFR conditions currently
across the terminals, with moderate to heavy rain. Periods of
IFR will be possible through early this morning, but expect pred
MVFR. Forecast soundings and high res guidance show ceilings
lifting to VFR late morning, though could see tempo periods of
MVFR. Rain should taper off this morning, with scattered
showers/iso tstms late morning into the early evening. Forecast
soundings and guidance show low stratus developing late tonight
and early Wed morning, with the potential for IFR ceilings.
Long Term /Wed through Sat/...
As of 230 AM Tue...VFR should dominate this period with warm SW
flow around offshore high pres. Isold late day tsra poss but
just a very small chc will see any sub VFR impact a terminal.
&&
.MARINE...
Short Term /through Tonight/...
As of 255 AM Tue...Strong winds and dangerous seas continue
across much of the marine area early this morning. Gale warnings
continue for the northern/central waters and sounds for the
next few hours, and issued SCA for the southern waters. Latest
obs show E/SE winds 15-25 kt with gusts 30-35 kt and seas 7-16
ft...highest at 41025 which is gusting to 45kt. Winds will be
peaking over the next hour or two, then gradually tapering off
from south to north as low moves along the coast. Winds shift to
SE/SW later this morning, and diminish to 10-20kt. However
large seas will linger today and tonight. Seas subsiding to 5-9
feet by late afternoon, and 4-7 feet overnight.
Long Term /Wed through Sat/...
As of 230 AM Tue...Offshore high pres will lead to a prolonged
period of mainly SW flow this period. Speeds will avg 10 to 15
kts but may occasionally reach 15 to 20 kts espcly during the
aftn and early evening. Lingering swells will keep seas in the 5
to 7 foot range Wed then shld be 3 to 5 ft Thu into Sat.
&&
.HYDROLOGY...
As of 255 AM Tue...Flash Flood Watch continues for W/SW
sections of the CWA through early this morning. Flash Flood
Warnings remain in effect as well for SW locations, where
several inches of rain have been reported over the last 24 hours
and many roads have been closed. Widespread rain will taper off
early this morning, becoming more scattered with widespread
flooding threat ending. A River Flood Warning has been issued
for the NE Cape Fear River at Chinquapin, which is forecast to
reach flood stage Wed morning.
&&
.TIDES/COASTAL FLOODING...
As of 255 AM Tue...High surf advisory continues for beaches
north of Cape Lookout through today with surf heights up to 7 to
10. Could see minor water level rises around 1 to 2 ft for
soundside areas adjacent to the Pamlico Sound vulnerable to E
winds through early this morning. Coastal Flood Advisory
continues for Beaufort, Pamlico, Craven and Carteret Counties
through early this morning. High threat of rip currents at all
beaches today.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch until 8 AM EDT this morning for NCZ044-079-
080-090>095-098.
Coastal Flood Advisory until 8 AM EDT this morning for NCZ080-
093>095.
Beach Hazards Statement from 8 AM EDT this morning through
this evening for NCZ095-098-103-104.
High Surf Advisory until 8 PM EDT this evening for NCZ095-103-
104.
Wind Advisory until 6 AM EDT early this morning for NCZ103-104.
MARINE...Small Craft Advisory until 5 AM EDT early this morning for
AMZ136-137.
Gale Warning until 7 AM EDT this morning for AMZ130-131-135-
150-152-154.
Small Craft Advisory until noon EDT Wednesday for AMZ156-158.
&&
SYNOPSIS...RF/CQD
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...RF
AVIATION...RF/CQD
MARINE...RF/CQD
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Apr 25, 3:12 AM EDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 312 AM EDT Tue Apr 25 2017 NCZ029-045>047-081-260715- Martin-Washington-Tyrrell-Mainland Dare-Mainland Hyde- 312 AM EDT Tue Apr 25 2017 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Periods of heavy rainfall expected through early this morning, minor flooding possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ103-104-260715- Outer Banks Dare-Outer Banks Hyde- 312 AM EDT Tue Apr 25 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Wind Advisory. Beach Hazards Statement. Periods of heavy rainfall expected through early this morning, minor flooding possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ095-260715- Carteret- 312 AM EDT Tue Apr 25 2017 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. High Surf Advisory. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ080-093-094-260715- Beaufort-Craven-Pamlico- 312 AM EDT Tue Apr 25 2017 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ044-079-090>092-260715- Pitt-Greene-Duplin-Lenoir-Jones- 312 AM EDT Tue Apr 25 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ098-260715- Onslow- 312 AM EDT Tue Apr 25 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 25, 4:53 AM EDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 453 AM EDT TUE APR 25 2017 NCZ029-046-080-081-094-250945- Beaufort-Mainland Hyde-Tyrrell-Martin-Pamlico- 453 AM EDT TUE APR 25 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MAINLAND HYDE...SOUTH CENTRAL MARTIN...BEAUFORT...SOUTH CENTRAL TYRRELL AND NORTHEASTERN PAMLICO COUNTIES... At 452 AM EDT, radar indicated strong thunderstorms were located along a line extending from 6 miles southeast of Aurora Ferry Terminal to 10 miles south of Swan Quarter Ferry Terminal. Movement was northwest at 45 mph. Wind gusts up to 50 mph are possible with these storms. These storms will be near... Aurora Ferry Terminal around 500 AM EDT. Bayview Ferry Terminal around 505 AM EDT. Sladesville around 510 AM EDT. Goose Creek State Park around 515 AM EDT. Ransomville around 520 AM EDT. Washington and Belhaven around 525 AM EDT. Pinetown around 540 AM EDT. Other locations impacted by these storms include Aurora and Pantego. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Newport. LAT...LON 3567 7613 3522 7628 3526 7678 3572 7717 TIME...MOT...LOC 0852Z 137DEG 40KT 3532 7666 3525 7639 JBM
Special weather statement, Apr 25, 5:09 AM EDT, 1 hour 29 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 509 AM EDT TUE APR 25 2017 NCZ046-047-081-103-251015- Western Dare-Mainland Hyde-Tyrrell-Outer Banks Dare- 509 AM EDT TUE APR 25 2017 ...A LINE OF SHOWERS WILL AFFECT MAINLAND DARE...NORTHEASTERN MAINLAND HYDE...OUTER BANKS DARE AND EASTERN TYRRELL COUNTIES... At 508 AM EDT, radar indicated showers were located along a line extending from near Killkenny to 6 miles southeast of Avon Pier. Movement was north at 35 mph. Wind gusts up to 50 mph are possible with these showers. These showers will be near... Gum Neck around 520 AM EDT. Salvo and Alligator around 540 AM EDT. Waves, Rodanthe and Hatteras Island Fishing Pier around 545 AM EDT. Bodie Island Lighthouse, Wanchese and Outer Banks Fishing Pier around 615 AM EDT. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Newport. LAT...LON 3603 7545 3519 7546 3544 7620 3602 7625 TIME...MOT...LOC 0908Z 165DEG 29KT 3563 7615 3528 7542 JBM
Special weather statement, Apr 25, 5:42 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
542 AM EDT TUE APR 25 2017
NCZ029-045-046-080-081-251045-
Washington-Beaufort-Mainland Hyde-Tyrrell-Martin-
542 AM EDT TUE APR 25 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MAINLAND
HYDE...WASHINGTON...EAST CENTRAL MARTIN...NORTHEASTERN BEAUFORT AND
WESTERN TYRRELL COUNTIES...
At 539 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Belhaven to near Ponzer. Movement was
north at 25 mph.
Wind gusts up to 50 mph are possible with these storms.
These storms will be near...
Plymouth around 630 AM EDT.
Roper around 635 AM EDT.
Cape Colony around 645 AM EDT.
Other locations impacted by these storms include Creswell, Pantego,
Harvey Point and Roper.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Newport.
LAT...LON 3552 7622 3547 7678 3588 7684 3588 7681
3586 7677 3587 7675 3594 7669 3595 7671
3593 7674 3599 7668 3601 7669 3604 7663
3606 7663 3601 7654 3601 7651 3603 7646
3607 7641 3608 7641 3610 7624
TIME...MOT...LOC 0939Z 179DEG 21KT 3555 7662 3559 7641
JBMSpecial weather statement, Apr 25, 6:01 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
601 AM EDT TUE APR 25 2017
NCZ046-047-103-251100-
Western Dare-Tyrrell-Outer Banks Dare-
601 AM EDT TUE APR 25 2017
...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT MAINLAND
DARE...OUTER BANKS DARE AND NORTHEASTERN TYRRELL COUNTIES...
At 558 AM EDT, radar indicated showers were located along a line
extending from 28 miles northeast of Hatteras Island Fishing Pier to
7 miles south of Columbia. Movement was north at 35 mph.
Wind gusts up to 50 mph are possible with these showers.
These showers will be near... Alligator around 605 AM EDT.
Manteo around 605 AM EDT.
Other locations impacted by these showers include Stevenson Point.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Newport.
LAT...LON 3570 7546 3573 7622 3610 7625 3610 7621
3612 7617 3612 7611 3615 7606 3615 7600
3618 7600 3616 7591 3614 7589 3614 7587
3611 7585 3607 7580 3609 7574 3622 7577
3622 7580 3623 7579 3622 7547 3617 7545
TIME...MOT...LOC 0958Z 163DEG 30KT 3576 7499 3582 7622
JBMLocal storm report, Apr 25, 6:18 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
618 AM EDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD BELHAVEN 35.54N 76.62W
04/25/2017 BEAUFORT NC 911 CALL CENTER
SEVERAL ROADS IMPASSABLE DUE TO FLOODING IN BELHAVEN
0610 AM FLASH FLOOD WASHINGTON 35.56N 77.05W
04/25/2017 BEAUFORT NC EMERGENCY MNGR
MULTIPLE STREETS IN WASHINGTON CLOSED DUE TO FLOODING.
0610 AM FLASH FLOOD CHOCOWINITY 35.51N 77.10W
04/25/2017 BEAUFORT NC EMERGENCY MNGR
PORTIONS OF WHICHARDS BEACH ROAD IMPASSABLE DUE TO
FLOODING.
&&
EVENT NUMBER MHX1700090
EVENT NUMBER MHX1700091
EVENT NUMBER MHX1700092
CQDThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:38 PM EDT | Beach Hazards Statement | MHX | 22 hr | |
| Apr 24, 10:02 PM EDT | Areal Flood Advisory | MHX | Beaufort, Greene, Lenoir, Martin, Pitt | 88 min |
| Apr 24, 10:55 PM EDT | Flash Flood Warning | MHX | Carteret, Craven, Jones, Onslow, Pamlico | 5 hr |
| Apr 25, 1:42 AM EDT | River Flood Warning | MHX | Duplin | 6 days |
| Apr 25, 2:46 AM EDT | Areal Flood Advisory | MHX | Craven, Greene, Lenoir, Pitt | 89 min |
| Apr 25, 3:31 AM EDT | Areal Flood Advisory | MHX | Beaufort, Carteret, Craven, Pamlico | 89 min |
| Apr 25, 3:52 AM EDT | Areal Flood Advisory | MHX | Carteret, Duplin, Greene, Jones, Lenoir, Onslow | 83 min |
| Apr 25, 4:08 AM EDT | Special Marine Warning | MHX | 52 min | |
| Apr 25, 4:51 AM EDT | Flash Flood Warning | MHX | Beaufort, Martin, Pitt, Washington | 3 hr |
| Apr 25, 4:53 AM EDT | Special Weather Statement | MHX | Beaufort | 52 min |
| Apr 25, 5:09 AM EDT | Special Weather Statement | MHX | Dare, Tyrrell | 66 min |
| Apr 25, 5:13 AM EDT | Areal Flood Advisory | MHX | Beaufort, Craven, Duplin, Greene, Jones, Lenoir and 3 more | 2 hr |
| Apr 25, 5:39 AM EDT | River Flood Warning | MHX | Greene, Lenoir, Pitt | 11 days |
| Apr 25, 5:40 AM EDT | River Flood Warning | MHX | Lenoir | 16 days |
| Apr 25, 5:41 AM EDT | River Flood Warning | MHX | Pitt | 11 days |
| Apr 25, 5:42 AM EDT | Special Weather Statement | MHX | Washington | 63 min |
| Apr 25, 6:01 AM EDT | Special Weather Statement | MHX | Tyrrell | 59 min |
| Apr 25, 6:25 AM EDT | Areal Flood Advisory | MHX | Beaufort, Hyde, Martin, Washington | 95 min |
| Apr 25, 8:07 AM EDT | Areal Flood Advisory | MHX | Beaufort, Hyde, Martin, Pitt, Washington | 113 min |
| Apr 25, 11:41 AM EDT | Special Weather Statement | MHX | Dare | 49 min |
| Apr 25, 12:30 PM EDT | Special Weather Statement | MHX | Dare | 45 min |
| Apr 25, 2:25 PM EDT | Special Weather Statement | MHX | Craven | 50 min |
| Apr 25, 3:26 PM EDT | Special Weather Statement | MHX | Beaufort | 49 min |
| Apr 25, 4:18 PM EDT | Special Weather Statement | MHX | Jones | 27 min |
| Apr 25, 5:15 PM EDT | Special Weather Statement | MHX | Martin | 30 min |
| Apr 25, 6:01 PM EDT | Special Weather Statement | MHX | Tyrrell | 29 min |
Nearby
River Flood Warnings in North Carolina, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.